RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 9  


Optimal choice of nodes in the approximation of functions by interpolation splines
A. A. Ligun, A. A. Shumeiko
1283
Minimax theory of Monte Carlo weight methods
G. A. Mikhailov
1294
The problem of linear programming with approximate data
G. M. Agayan, A. A. R'utin, A. N. Tikhonov
1303
Numerical solution of variational elliptic inequalities of fourth order
P. N. Vabishchevich
1312
Singularly disturbed elliptic boundary value problem in a rectangle in the critical case
V. F. Butuzov, A. G. Nikitin
1320
Uniqueness of the solution of the first boundary value problem in an unbounded domain for a second-order parabolic equation
L. I. Kamynin
1331
The construction of difference schemes with positive approximation for equations of parabolic type
A. S. Kholodov
1346
On the asymptotic error expansions to finite difference methods
Ta Van Dinh
1359
Approximate and numerical methods for calculating the composition of an equilibrium plasma
P. D. Shirkov
1372
Applicability of the reduction method in solution of algebraic systems in certain problems of diffraction
G. I. Veselov, V. M. Temnov
1381
Synthesis of recognition and classification algorithms by the covering method
I. V. Isaev
1392

Scientific communications
On computational schemes of the regularization method
S. M. Bersenyov
1402
On a multiplicative generator of pseudorandom numbers
I. E. Shparlinski
1406
A stochastic method for solving a boundary value problem
A. F. Shapkin
1409
A quasimonotonic difference scheme for a quasilinear equation
K. A. Nersis'an, A. I. Panarin, V. V. Shchennikov
1412
Mathematical models of the skin effect under conditions of strong skinning
Yu. I. Mokin
1417
Calculation of chemically non-equilibrium jets of gas flowing into a vacuum
A. S. Woinovsky, V. I. Kireev, J. M. Lipnickii, A. V. Rodionov
1423
Methods of local optimization for the problem of permutating bipartite graphs
N. N. Metel'skii
1428

Scientific information
Book reviews
M. K. Kerimov
1433
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020